It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Don't decrease or increase your doses without the doctors medical supervision. Do you take your medication at night or in the morning? A lot of patients I know experience such symptoms due to taking them at night. If you take it at night, try taking them in the morning when you wake up. You can also take vitamin B supplments to help with the body's stress and tension. Make sure though that you take the right vitamin B supplement because there are a few that you can not have due to being on the medication. You can speak to your doctor or a pharmacist on which one you can take. Also, how long have you been on this medication altogether??? When patients have only been on this medication for a few weeks it is normal to experience side effects. It does depend on each individual though on how they react and cope with the medication. Normally though it takes at least a month or so for the body to settle down. The theory I always prescribe is never try to hurry up the process. Take time for everything to start seeming normal. Goodluck =]





All times are GMT -7. The time now is 03:22 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!